# SDR DALA2021042902476

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 50,793 hours, 26,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 14d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 - EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP AT LOCATION 14D. CORRECTIVE ACTION: REPLACED SEAT 14D AISLE SHROUD, SECURED EMERGENCY LIGHT ASSY. (1793846)
